# SDR ASAA0380141

- Difficulty date: February 22, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fillet
- Part number: 59360461
- Condition: Corroded
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DUIRNG C-CHECK, FOUND CORROSION ON LEFT WING-TO-BODY FAIRING FILLET PANEL 2108.  INSTALLED DOUBLER AT FS 1079-1098 PER SRM 53-04.  (M)
